SCHOOL   OF  PHYSICS


News
Administration
People
Groups
Groups
Seminars
Conferences
Courses
Publications
Publications
Groups
Useful Links
Useful Links
Groups
 



Search Physics
Enter your search string here
and click on Go! to continue

GO!

. Institute for Studies in Theoretical  Physics and Mathematics (IPM) .
.
. .  
About The SchoolLibraryPictures
IPM > School of Physics > Publications > Papers
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133

  [Search Papers]
981. F. Nasseri and S. Rahvar,
Chaotic Inflation with Time-Variable Space Dimensions
Int. J. Mod. Phys. D 11(2002), 511-526  [abstract]   
arXive.org link: gr-qc/0008044 [ abs, src, ps, others], cited by
IPM/P-2000/022
 
982. S. Rahvar and R. Mansouri,
General Relativistic Relation Between Density Contrast and Peculiar Velocity
Int. J. Mod. Phys. D 11(2002), 321-336  [abstract]   
arXive.org link: astro-ph/9907041 [ abs, src, ps, others], cited by
IPM/P-1999/031
 
983. M. Golshani and A. Fahmi,
Is Bell's Locality Condition Necessary for the Derivation of Bell's Inequality?
Annales de la Foundation Louis de Broglie 26(2001), 735-741  [abstract]   
IPM/P-2001/081
 
984. M. R. Setare and R. Mansouri,
Casimir Stress on Parallel Plates in A De Sitter Space
Classical Quant. Grav. 18(2001), 2659-2663  [abstract]   
IPM/P-2001/076
 
985. M. Golshani and O. Akhavan,
Bohmian Prediction about A Two Double-Slit Experiment and Its Disagreement with Standard Quantum Mechanics
J. Phys. A: Math. Gen. 34(2001), 5259-5268  [abstract]   
arXive.org link: quant-ph/0103101 [ abs, src, ps, others], cited by
IPM/P-2001/075
 
986. S. Khakshournia and R. Mansouri,
Sign Function and Gluing of Space-Time Manifolds within the Distributional Method
Gravitation and Cosmology 7(2001), 261-268  [abstract]   
IPM/P-2001/073
 
987. M.A. Jafarizadeh, H. Panahi-talemi and E. Faizi,
Two- and Three-Dimensional Hamiltonians with Shape Invariance Symmetry
J. Math. Phys. 42(2001), 4122-4137  [abstract]   
IPM/P-2001/055
 
988. M.A. Jafarizadeh and S. Behnia,
Hierarchy of Chaotic Maps with An Invariant Measure and Their Coupling
Physica D: Nonlinear Phenomena 159(2001), 1-21  [abstract]   
IPM/P-2001/054
 
989. M.A. Jafarizadeh, S. Behnia, S. Khorram and H. Nagshara,
Hierarchy of Chaotic Maps with An Invariant Measure
J. Stat. Phys. 104(2001), 1013-1028  [abstract]   
IPM/P-2001/053
 
990. B. Davoudi, M. Polini, G. F. Giuliani and P. Tosi,
Analytical Expressions for the Spin-Spin Local-Field Factor and the Spin-Antisymmetric Exchange-Correlation Kernel of A Two-Dimensional Electron Gas
Phys. Rev. B 64(2001), 233110-1-3  [abstract]   
IPM/P-2001/052
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133  

 

 


Copyright 2000-2011 
Institute for Research in Fundamental Sciences (IPM)
All rights reserved.
  Please submit your comments or questions here, or contact Webmaster.